# SDR CALA2015103000887

- Difficulty date: October 30, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 55,802 hours, 19,657 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 5790
- Condition: Unserviceable
- Location: Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO STIFF AILERON MOVEMENT.  REPLACED CAM FOLLOWER BEARING IAW MM 27-11-81-400-802 UP TO STEP C 6.  REPLACED AILERON UPPER PCU IAW AMM 27-11-71.  OPERATIONS NORMAL.
